# SDR USAA950232

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 229432
- Condition: Inoperative
- Location: R1, R2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0141 - THE R1 FUEL BOOST PUMP FAULT LIGHT ILLUMINATED IN-FLIGHT.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTEANCE REPLACED THE R1 AND R2 BOOST PUMPS AND COCKPIT OVERHEAD PANEL.  OPERATIONS CHECKED GOOD.  (X)
